# SDR CALA2025050104374

- Difficulty date: April 28, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 95,961 hours, 23,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141N620535
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER DOOR GATE, 1R DOOR.   REMOVE AND REPLACED UPPER DOOR GATE ON 1R DOOR IAW B757 AMM 52-1 1-38-404-009 AND ADJUSTMENTS AND OPS CHECKS WAS GOOD TO SERVICE WC#: 124368.
